# SDR AALA202104139013

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 9,343 hours, 3,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT SIDE WINDOW OVERHEAT. REMOVED AND REPLACED RIGHT SIDE COCKPIT WINDOW NUMBER 2 PER MCM 56-94-02.
